EconPapers    
Economics at your fingertips  
 

The asymptotic distribution of order statistics

Lionel Weiss

Naval Research Logistics Quarterly, 1979, vol. 26, issue 3, 437-445

Abstract: For each n., X1(n), X2(n), …, Xn(n) are IID, with common pdf fn(x). y1(n)

Date: 1979
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1002/nav.3800260307

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:26:y:1979:i:3:p:437-445

Access Statistics for this article

More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:navlog:v:26:y:1979:i:3:p:437-445